On nonlinear Schrödinger equations

Jean Bourgain

Publications Mathématiques de l'IHÉS (1998)

  • Volume: S88, page 11-21
  • ISSN: 0073-8301

How to cite


Bourgain, Jean. "On nonlinear Schrödinger equations." Publications Mathématiques de l'IHÉS S88 (1998): 11-21. <http://eudml.org/doc/104139>.

author = {Bourgain, Jean},
journal = {Publications Mathématiques de l'IHÉS},
keywords = {nonlinear Schrödinger equations; global solutions; invariant tori; bounded spacial domain},
language = {eng},
pages = {11-21},
publisher = {Institut des Hautes Etudes Scientifiques},
title = {On nonlinear Schrödinger equations},
url = {http://eudml.org/doc/104139},
volume = {S88},
year = {1998},

AU - Bourgain, Jean
TI - On nonlinear Schrödinger equations
JO - Publications Mathématiques de l'IHÉS
PY - 1998
PB - Institut des Hautes Etudes Scientifiques
VL - S88
SP - 11
EP - 21
LA - eng
KW - nonlinear Schrödinger equations; global solutions; invariant tori; bounded spacial domain
UR - http://eudml.org/doc/104139
ER -


  1. [B1] J. Bourgain , Global wellposedness of defocusing 3D critical NLS in the radial case, JAMS, to appear. 
  2. [B2] J. Bourgain , Periodic nonlinear Schrödinger equation and Invariant Measures, CMP, Vol. 166, N1 (1994), 1-26. Zbl0822.35126MR1309539
  3. [B3] J. Bourgain , Invariant measures for the 2D-defocusing nonlinear Schrödinger equation, CMP176 (1996), 421-445. Zbl0852.35131MR1374420
  4. [B4] J. Bourgain , Invariant measures for the Gross-Piateskii equation , J. Math Pures Appl.76, 1997, 649-702. Zbl0906.35095MR1470880
  5. [B5] J. Bourgain , Quasi-periodic solutions of Hamiltonian perturbations of 2D linear Schrödinger equations, Annals of Math, (to appear). Zbl0928.35161MR1668547
  6. [B6] J. Bourgain , Construction of approximative and almost periodic solutions of perturbed linear Schrödinger and wave equations, GAFA, Vol. 6, N2 (1996), 201-230. Zbl0872.35007MR1384610
  7. [Ca-We] T. Cazenave , F. Weissler, The Cauchy problem for the critical nonlinear Schrödinger equation in HS, Nonlinear Anal., TMA 14 (1990), 807-836. Zbl0706.35127MR1055532
  8. [Cr-Wa] W. Craig, G. Wayne, Newton's method and periodic solutions of nonlinear wave equations , CPAM46 ( 1993 ),1409-1501. Zbl0794.35104
  9. [GV] J. Ginibre , G. Velo, On a class of nonlinear Schrödinger equations I, II, III, JFA32 ( 1979),1-71; Ann. Inst. H. Poincaré - Phys. Th.28 (1978), 287-316. Zbl0397.35012MR498408
  10. [F-S-Wi] J. Fröhlich , T. Spencer, P. Wittwer, Localization for a class of one dimensional quasi-periodic Schrödinger operators, CMP132, N1 (1990), 5-25. Zbl0722.34070MR1069198
  11. [F-S-Wa] J. Fröhlich , T. Spencer, E. Wayne, Localization in disordered, nonlinear dynamical systems, J. Stat. Ph.42 (1986), 257-275. Zbl0629.60105MR833019
  12. [Ja] A. Jaffe, Notes (1994). 
  13. [K] S. Kuksin , Nearly integrable infinite-dimensional Hamiltonian systems, LNM1556, Springer. Zbl0784.58028
  14. [K-P] S. Kuksin , J. Poschel, Invariant Cantor manifolds of quasi-periodic oscillations for a nonlinear Schrödinger equation, Annals of Math143:1 (1996), 149-179. Zbl0847.35130MR1370761
  15. [B-S] D. Brydges , G. Slade, Statistical mechanics of the 2-dimensional focusing nonlinear Schrödinger equation, CMP ( 1996) 182, 485-504. Zbl0867.35090MR1447302
  16. [L-R-S, 1, 2] J. Lebowitz, H. Rose, E. Speer, Statistical mechanics of the nonlinear Schrödinger equation, J. Stat. Phys.50 (1988), 657-687. Idem, Mean field approximation , J. Stat. Phys.54 ( 1989), 17-56. Zbl0850.35110MR984249

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.